MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X37,5 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X37,5 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18965037S
Health Effect - Clinical Code Pain (1994)
Date of Event 11/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
On (b)(6) 2015, the patient underwent the surgery with the g3 nail and u-lag screw.After surgery, the patient felt the pain.The surgeon confirmed x-ray.And he found that the fracture part was non-union.Therefore, the patient underwent the revision surgery by the bone graft and the distal screw remove on (b)(6) 2016.

Brand Name
LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X37,5 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key6133814
Report Number0009610622-2016-00589
Device Sequence Number13491113
Product Code HSB
UDI-Device Identifier04546540382337
UDI-Public04546540382337
Combination Product (Y/N)N
PMA/510(K) Number
K003018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2020
Device Catalogue Number18965037S
Device Lot NumberK0A64E0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2016
Initial Report FDA Received Date11/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient Weight42